# SDR QXEA200400303

- Difficulty date: May 6, 2004
- Submitted: May 7, 2004
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4049
- Aircraft time: 6,409 hours, 7,244 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT 2391 ON SHORT FINAL, GOT NR 2 BLEED HOT CAUTION LIGHT, SHUT BLEED OFF PER CHECKLIST. LIGHT WENT OUT, DID NOT REOCCUR. MAINTENANCE INTERROGATED CDS, NO FAULTS RECORDED. GROUND RAN NR 2 ENGINE FOR 30 MINUTES WITH BLEED ON AND PACKS ON AT VARIOUS POWER SETTINGS. NO CAUTION LIGHT. NO FAULT FOUND. AIRCRAFT OK FOR CONTINUED SERVICE.
